# SDR AU510001814

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE331*
- Propeller: Mcauly 3GFR34C601
- System (JASC): 6111 · Propeller Blade Section
- Part: Spring
- Part number: C5022
- Condition: Broken
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: 3GFR34C60193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER FEATHERING AND UNREVERSING SPRING FAILED. (CASA# 510001814)
